# SDR AALA202111010574

- Difficulty date: October 30, 2021
- Submitted: November 1, 2021
- Operation: Air carrier
- Aircraft: N808AN
- Make and model: Boeing 787-8
- Aircraft serial: 40626
- Aircraft time: 22,385 hours, 2,931 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Mount Bracket
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING TRANSIT CHECK FOUND FLASHLIGHT AT DOOR L1 INOPERATIVE. REPLACED FLASHLIGHT BATTERY (AALA202111017712) AND FLASHLIGHT MOUNTING BRACKET (AALA202111010574) PER AMM 25-64-00.
